# SDR UALA2010110504118

- Difficulty date: November 5, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 69,309 hours, 21,982 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED BY CABIN SERVICE UNABLE TO CLOSE DOOR 4L. FOUND DOOR GUIDE ARM OUT OF ADJUSTMENT. ADJUSTED REF MM. DOOR OPERATION NORMAL.
